# SDR DALA13041330875

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 75,762 hours, 69,954 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pulley
- Condition: Damaged
- Location: Tailcone Cable
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AMDS 5350-01032-03,  DROP CHECK,  TAILCONE FAILED RELEASE CHECK.  FOUND UPPER LT CABLE PULLEY DAMAGED.  INSTALLED SERVICEABLE PULLEY IAW AMM 53-50.  DROP CHECKED GOOD OK FOR SERVICE.  REQUIRED INSPECTION COMPLETE.
